Следене
Örjan Stenflo
Örjan Stenflo
Потвърден имейл адрес: math.uu.se
Заглавие
Позовавания
Позовавания
Година
V-variable fractals: fractals with partial self similarity
MF Barnsley, JE Hutchinson, Ö Stenflo
Advances in Mathematics 218 (6), 2051-2088, 2008
1162008
A fractal valued random iteration algorithm and fractal hierarchy
M Barnsley, J Hutchinson, Ö Stenflo
Fractals 13 (02), 111-146, 2005
812005
Uniqueness of invariant measures for place-dependent random iterations of functions
Ö Stenflo
IMA Volumes in Mathematics and its Applications 132, 13-32, 2002
742002
Ergodic theorems for Markov chains represented by iterated function systems
Ö Stenflo
University of Umeå, Department of Mathematics, 1998
631998
A survey of average contractive iterated function systems
Ö Stenflo
Journal of Difference Equations and Applications 18 (8), 1355-1380, 2012
552012
Uniqueness in g-measures
Ö Stenflo
Nonlinearity 16 (2), 403-410, 2002
442002
A note on a theorem of Karlin
Ö Stenflo
Statistics & probability letters 54 (2), 183-187, 2001
392001
V-variable fractals: dimension results
M Barnsley, JE Hutchinson, Ö Stenflo
Forum Mathematicum 24 (3), 445-470, 2012
372012
Markov chains in random environments and random iterated function systems
Ö Stenflo
Transactions of the American Mathematical Society 353 (9), 3547-3562, 2001
352001
V-variable fractals and superfractals
M Barnsley, JE Hutchinson, Ö Stenflo
arXiv preprint math/0312314, 2003
332003
Ergodic theorems for iterated function systems controlled by stochastic sequences.
Ö Stenflo
Department of Mathematics, Umeå University, 1998
301998
Perfect sampling for Doeblin chains
KB Athreya, Ö Stenflo
Sankhyā: The Indian Journal of Statistics 65 (4), 763-777, 2003
292003
Ergodic theorems for iterated function systems controlled by regenerative sequences
DS Silvestrov, Ö Stenflo
Journal of Theoretical Probability 11, 589-608, 1998
271998
Iterated function systems controlled by a semi-Markov chain
Ö Stenflo
Umeå University. Department of Mathematics, 1995
231995
Dimensions of random affine code tree fractals
E Järvenpää, M Järvenpää, A Käenmäki, H Koivusalo, Ö Stenflo, ...
Ergodic Theory and Dynamical Systems 34 (3), 854-875, 2014
172014
Ergodic theorems for time-dependent random iteration of functions
Ö Stenflo
Fractals and beyond, 129-136, 1998
161998
Iterated function systems with a given continuous stationary distribution
Ö Stenflo
Fractals 20 (03n04), 197-202, 2012
142012
Random affine code tree fractals and Falconer–Sloan condition
E Järvenpää, M Järvenpää, B Li, Ö Stenflo
Ergodic Theory and Dynamical Systems 36 (5), 1516-1533, 2016
112016
Central limit theorems for contractive Markov chains
AN Lagerås, Ö Stenflo
Nonlinearity 18 (5), 1955, 2005
112005
Random iterations of homeomorphisms on the circle
K Gelfert, Ö Stenflo
Modern Stochastics: Theory and Applications 4 (3), 253-271, 2017
82017
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20